Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: UTI and diarrhea?  (Read 91 times)

0 Members and 1 Guest are viewing this topic.

Offline Scaringmyselfsick

  • Jr. Member
  • **
  • Posts: 56
  • Country: us
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
UTI and diarrhea?
« on: June 22, 2014, 09:16:07 AM »
Has anyone ever had diarrhea and a fever with a UTI? I went to the ER and all they found was a UTI. I'm freaking out because everyone keeps telling me that they don't cause diarrhea. I've had it for like four days and I'm panicking.
Bookmark and Share

Offline musicgirl

  • Newbie
  • *
  • Posts: 15
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: UTI and diarrhea?
« Reply #1 on: June 22, 2014, 10:42:08 AM »
I'm just finishing cipro for a uti and I've had diarrhea for a while, but I know the cipro causes it as does the Zoloft I'm on.
Bookmark and Share

Offline mollyfin

  • Hero Member
  • *****
  • Posts: 4015
  • Rec's: 35
  • Personal text
    • Poke This Member
Re: UTI and diarrhea?
« Reply #2 on: June 22, 2014, 10:49:01 PM »
UTIs definitely cause fevers.  They can cause diarrhea if they're in the upper part of the urinary tract (the kidneys), and diarrhea can also cause UTIs (improper wiping, etc). 

I'm guessing they gave you antibiotics, so take those and you should be feeling better soon, though antibiotics can also cause diarrhea, so that might linger for a bit if you're sensitive to them.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
902 Views
Last post April 28, 2010, 08:45:46 PM
by Cider
9 Replies
685 Views
Last post July 29, 2013, 05:28:16 PM
by Hypowoman90
3 Replies
138 Views
Last post April 06, 2014, 12:10:42 PM
by ARose318
1 Replies
90 Views
Last post June 13, 2014, 09:09:21 PM
by AlwaysAnxious36
2 Replies
119 Views
Last post June 16, 2014, 08:12:20 AM
by ARose318